MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 560 HEMATOLOGY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 560 HEMATOLOGY SYSTEM
Model Number ADVIA 560 HEMATOLOGY SYSTEM
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens healthcare diagnostics (siemens) customer service engineer (cse) burned the laser connector and low level data acquisition (lsdaq) printed circuit board (pcb) while replacing a hardware block on the advia 560 hematology system.The laser connector and lsdaq pcb were burned because the voltage supply cable was crimped between the assembly when the cse replaced the hardware block.This shorted the circuit on the pcb.A siemens headquarters support center (hsc) further analyzed the event and determined that the connector metal portion of the system's body shorted in the area from the pcb to the metal frame.This short created a residual black mark on the system.The residual black mark on the system was potentially caused by a capacitor shorting out.The cause of the event is use error.The cse replaced the lsdaq pcb and the system is performing according to specifications.No further evaluation of this system is required.
 
Event or Problem Description
A siemens healthcare diagnostics (siemens) customer service engineer (cse) burned the laser connector and low level data acquisition (lsdaq) printed circuit board (pcb), during a troubleshooting process, on the advia 560 hematology system.A burning smell was emitted from the system.No smoke or flames were observed due to these burnt components.There are no known reports of adverse health consequences due to the burning smell that emitted from the advia 560 hematology system.

Brand Name
ADVIA 560 HEMATOLOGY SYSTEM
Common Device Name
ADVIA 560 HEMATOLOGY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7237856
Report Number2432235-2018-00050
Device Sequence Number13711127
Product Code GKZ
UDI-Device Identifier00630414601816
UDI-Public00630414601816
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 560 HEMATOLOGY SYSTEM
Device Catalogue Number11170842
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1